# SDR 98UAL900259

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FOOD WRAPPER IN FORWARD OVEN CAUGHT FIRE.  HALON EXTINGUISHER USED TO PUT FIRE OUT.  *S/D*  FOOD WRAPPER WAS NOT PROPERLY INSTALLED.  REMOVED WRAPPER, CLEANED OVEN, OPS NORMAL.
